# SDR SWAA2024122680735

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 16,774 hours, 7,674 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Within Limits
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE STACK FIRE AFTER SHUTDOWN INSPECTED #1 ENGINE TAILPIPE PER EA M-23-172-03308-ETOPS AND NO DAMAGE FOUND OIL CONSUMPTION RATE IS WITHIN LIMITS OF 0.1 QPH MOC MAYFIELD NOTIFIED POWERPLANT ENGINEERING FOR FOLLOW UP. A/C OK TO CONTINUE.<[01] INSPECTED #1 ENGINE TAILPIPE PER EA M-23-172-03308-ETOPS AND NO DAMAGE FOUND; OIL CONSUMPTION RATE IS WITHIN LIMITS OF 0.1 QPH; MOC MAYFIELD NOTIFIED POWERPLANT ENGINEERING FOR FOLLOW UP. A/C OK TO CONTINUE. EV # E041309
